VOL. 25 · NO. 1 | February, 2021
 
VIEW ALL ABSTRACTS +
Articles
Eiichi Bannai, Etsuko Bannai, Ziqing Xiang, Wei-Hsuan Yu, Yan Zhu
Taiwanese J. Math. 25 (1), 1-22, (February, 2021) DOI: 10.11650/tjm/200601
KEYWORDS: $2$-distance set, Diophantine equation, spherical design, strongly regular graph, 05B30, 05E30, 11D41
Chih-Yun Chuang, Yen-Liang Kuan, Wei-Chen Yao
Taiwanese J. Math. 25 (1), 23-43, (February, 2021) DOI: 10.11650/tjm/200602
KEYWORDS: binary quadratic forms, polynomials over finite fields, 11N37, 11E12, 11T55
Zeya Jia
Taiwanese J. Math. 25 (1), 45-63, (February, 2021) DOI: 10.11650/tjm/200804
KEYWORDS: homogeneous $q$-difference equations, $q$-2D Hermite polynomial, generating function, Delannoy number, Narayana polynomials, 11B65, 11B83, 33C50, ‎33D45, 39A13
Basudeb Dhara, Nripendu Bera, Sukhendu Kar, Brahim Fahid
Taiwanese J. Math. 25 (1), 65-88, (February, 2021) DOI: 10.11650/tjm/200801
KEYWORDS: Prime ring, derivation‎, generalized derivation, extended centroid, Utumi quotient ring, 16W25, 16N60
Xueyan Tao, Zhong Bo Fang
Taiwanese J. Math. 25 (1), 89-105, (February, 2021) DOI: 10.11650/tjm/200402
KEYWORDS: quasilinear diffusion equation, nonlocal Fisher-KPP reaction, uniform boundedness, global existence, 35A01, 35B33, 35K59
Eunkyung Ko, Eun Kyoung Lee, Inbo Sim
Taiwanese J. Math. 25 (1), 107-124, (February, 2021) DOI: 10.11650/tjm/200702
KEYWORDS: existence, positive solution, semipositone problems, Nonlinear boundary conditions, Schrödinger equations, 35J66, 35J20
Yung-Ta Li, Ping-Hsuan Tsai, Chun-Hao Teng
Taiwanese J. Math. 25 (1), 125-154, (February, 2021) DOI: 10.11650/tjm/200802
KEYWORDS: spectral/pseudospectral methods, integration preconditioning, low-rank, Sherman-Morrison-Woodbury, 74S25, 65N12, 65F05
Zuomao Yan
Taiwanese J. Math. 25 (1), 155-181, (February, 2021) DOI: 10.11650/tjm/200805
KEYWORDS: time optimal control, fractional non-instantaneous impulsive stochastic partial differential inclusions, fractional resolvent operators, Clarke subdifferential, fixed point, 34A37, 60H15, 34K50, 26A33, 93E20
Tadeusz Antczak, Marcin Studniarski
Taiwanese J. Math. 25 (1), 183-206, (February, 2021) DOI: 10.11650/tjm/200701
KEYWORDS: nonsmooth mutiobjective programming, vector critical point, (weakly) efficiency, nonsmooth cone-$FJ$-pseudo-invexity, nonsmooth cone-$KT$-pseudo-invexity, optimality conditions, 90C29, 90C46, 90C26, 49J52
Back to Top